Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Persisting, excessive eye blinking, had it earlier followed by stye. Taking antibiotics, warm compresses, no improvement. Cause?

My 5yo began blinking excessively a little over a week ago- 3 days later a stye showed up. I took h to the opthamologist who prescribed some drops and advised to do warm compresses etc. it is now 6 days on antibiotics and he still has the blinking issue... I m concerned that this is not related to the stye...??? and that it should have shown some improvent by now
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  78
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Ophthalmologist 's  Response
As from your history he had stye also called as exrternal hordeolum. This is commonly seen in children who are exposed to dust, who frequnetly rub their eyes.
The symptoms you have mentioned here are because of stye and since he is already on treatment you can continue the same treatment and attend the follow up. Usually stye will take upto one week to resond.
Thank you
Answered: Mon, 19 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor